EconPapers    
Economics at your fingertips  
 

A Problem Concerning Yamabe‐Type Operators of Negative Admissible Metrics

Jin Liang and Huan Zhu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper is about a problem concerning nonlinear Yamabe‐type operators of negative admissible metrics. We first give a result on σk Yamabe problem of negative admissible metrics by virtue of the degree theory in nonlinear functional analysis and the maximum principle and then establish an existence and uniqueness theorem for the solutions to the problem.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/930868

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:930868

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:930868